umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Extending Single Tolerances to Set Tolerances
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2018 (Engelska)Ingår i: Discrete Applied Mathematics, ISSN 0166-218X, E-ISSN 1872-6771, Vol. 247, s. 197-215Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The theory of single upper and lower tolerances for combinatorial minimization problems was formalized in 2005 for the three types of cost functions sum, product, and maximum, and since then it has shown to be rather useful in creating heuristics and exact algorithms. However, such single tolerances are often used because the assessment of multiple cost changes is considered too complicated. This paper addresses that issue. In this paper we extend this theory from single to set tolerances for these three types of cost functions. In particular, we characterize specific values of set upper and lower tolerances as positive and infinite, and we show a criterion for the uniqueness of an optimal solution to a combinatorial minimization problem. Furthermore, we present one exact formula and several bounds for computing set upper and lower tolerances using the relation to their corresponding single tolerance counterparts. 

Ort, förlag, år, upplaga, sidor
Elsevier, 2018. Vol. 247, s. 197-215
Nyckelord [en]
Sensitivity analysis, Combinatorial optimization, Single tolerance, Set tolerance
Nationell ämneskategori
Matematik
Forskningsämne
matematik
Identifikatorer
URN: urn:nbn:se:umu:diva-145877DOI: 10.1016/j.dam.2018.03.053ISI: 000444362700022OAI: oai:DiVA.org:umu-145877DiVA, id: diva2:1191768
Forskningsfinansiär
Kempestiftelserna, SMK-1354Tillgänglig från: 2018-03-20 Skapad: 2018-03-20 Senast uppdaterad: 2018-10-04Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Jäger, Gerold

Sök vidare i DiVA

Av författaren/redaktören
Jäger, Gerold
Av organisationen
Institutionen för matematik och matematisk statistik
I samma tidskrift
Discrete Applied Mathematics
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 150 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf